Turkish Journal of Mathematics
If there exists a set of canonical classes on a compact Hamiltonian-T-space in the sense of R Goldin and S Tolman, we derive some formulas for certain equivariant structure constants in terms of other equivariant structure constants and the values of canonical classes restricted to some fixed points. These formulas can be regarded as a generalization of Tymoczko's results.
Symplectic geometry, moment map, equivariant cohomology, equivariant structure constant
LEUNG, HO HON
"Equivariant structure constants for Hamiltonian-T-spaces,"
Turkish Journal of Mathematics: Vol. 38:
3, Article 11.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss3/11